# SDR NACA2024082700002

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION FOUND 02 EA CRACKS AT TWO BOTTOM HOLES OF FORWARD ENTRY DOOR(L1) CUTOUT AFT LOWER CORNER FUSELAGE SKIN.AND THE CRACK LENGTH IS ABOUT 0.1 INCH AND 0.3 INCH LONG AS MARKED. REPAIRED IAW SRM
